Multiplier theorem on generalized Heisenberg groups II

Tom 69 / 1996

Waldemar Hebisch, Jacek Zienkiewicz Colloquium Mathematicum 69 (1996), 29-36 DOI: 10.4064/cm-69-1-29-36

Streszczenie

We prove that on a product of generalized Heisenberg groups, a Hörmander type multiplier theorem for Rockland operators is true with the critical index n/2 + ϵ, ϵ>0, where n is the euclidean (topological) dimension of the group.

Autorzy

  • Waldemar Hebisch
  • Jacek Zienkiewicz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek